Alert archive / Florida / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 30, NWS Tallahassee, FL

February 3, 2006Taylor County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 3, 2006, 6:21 PM EST for Taylor County, Florida. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 3, 2006, 6:21 PM EST (23:21 UTC)
Expired
Feb 3, 2006, 7:20 PM EST
In force
59 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Taylor County, FL

The radar

The Tallahassee radar (KTLH), 73 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 3, 4:49 PM ESTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 032321
SVRTAE
FLC123-040000-
/O.NEW.KTAE.SV.W.0030.060203T2321Z-060204T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
621 PM EST FRI FEB 3 2006

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL TAYLOR COUNTY IN FLORIDA
  THIS INCLUDES THE CITY OF PERRY

* UNTIL 700 PM EST

* AT 617 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR             
  INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER       
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM    
  WAS LOCATED 21 MILES SOUTHWEST OF PERRY...AND MOVING NORTHEAST AT  
  35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PERRY BY 655 PM EST...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE WARNING.
PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE
LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.

LAT...LON 2996 8390 2987 8381 3001 8339 3026 8343
      3027 8362

$$

12-WATSON
1 follow-up statement
000 
WWUS62 KTAE 040020
WCNTAE

WATCH COUNTY NOTIFICATION FOR WATCHES 30/32
NATIONAL WEATHER SERVICE TALLAHASSEE FL
720 PM EST FRI FEB 3 2006

FLC013-029-037-039-045-065-067-073-077-079-123-129-GAC027-185-275-
040800-
/O.CAN.KTAE.SV.A.0030.000000T0000Z-060204T0200Z/
/O.NEW.KTAE.TO.A.0032.060204T0020Z-060204T0800Z/

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 32 UNTIL
3 AM EST /2 AM CST/ SATURDAY WHICH REPLACES A PORTION OF SEVERE
THUNDERSTORM WATCH 30. THE NEW WATCH IS VALID FOR THE FOLLOWING
AREAS

IN FLORIDA THE NEW WATCH INCLUDES 12 COUNTIES

IN NORTHWEST FLORIDA

CALHOUN               DIXIE                 FRANKLIN             
GADSDEN               GULF                  JEFFERSON            
LAFAYETTE             LEON                  LIBERTY              
MADISON               TAYLOR                WAKULLA              

IN GEORGIA THE NEW WATCH INCLUDES 3 COUNTIES

IN SOUTH CENTRAL GEORGIA

BROOKS                LOWNDES               THOMAS               

THIS INCLUDES THE CITIES OF...APALACHICOLA...BLOUNTSTOWN...
BRISTOL...CRAWFORDVILLE...CROSS CITY...MADISON...MAYO...
MONTICELLO...PERRY...PORT ST. JOE...QUINCY...QUITMAN...
TALLAHASSEE...THOMASVILLE AND VALDOSTA.

$$

GMZ755-040800-
/O.CAN.KTAE.SV.A.0030.000000T0000Z-060204T0200Z/
/O.NEW.KTAE.TO.A.0032.060204T0020Z-060204T0800Z/

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 32 UNTIL
3 AM EST SATURDAY WHICH REPLACES A PORTION OF SEVERE THUNDERSTORM
WATCH 30. THE NEW WATCH IS VALID FOR THE FOLLOWING AREAS

THE NEW WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS

COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM                     

$$

FLC005-059-063-131-133-GAC087-131-253-040130-
/O.CAN.KTAE.SV.A.0030.000000T0000Z-060204T0200Z/

THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM
WATCH 30 FOR THE FOLLOWING AREAS

IN FLORIDA THIS CANCELS 5 COUNTIES

IN NORTHWEST FLORIDA

BAY                   HOLMES                JACKSON              
WALTON                WASHINGTON            

IN GEORGIA THIS CANCELS 3 COUNTIES

IN SOUTHWEST GEORGIA

DECATUR               GRADY                 SEMINOLE             

THIS INCLUDES THE CITIES OF...BAINBRIDGE...BONIFAY...CAIRO...
CHIPLEY...DE FUNIAK SPRINGS...DONALSONVILLE...
MARIANNA AND PANAMA CITY.

$$

GMZ750-040130-
/O.CAN.KTAE.SV.A.0030.000000T0000Z-060204T0200Z/

THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM
WATCH 30 FOR THE FOLLOWING AREAS

THIS CANCELS THE FOLLOWING ADJACENT COASTAL WATERS

COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM       

$$

GAC173-040800-
/O.NEW.KTAE.TO.A.0032.060204T0020Z-060204T0800Z/

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 32 IN
EFFECT UNTIL 3 AM EST SATURDAY FOR THE FOLLOWING AREAS

IN GEORGIA THIS WATCH INCLUDES 1 COUNTY

IN SOUTH CENTRAL GEORGIA

LANIER                

THIS INCLUDES THE CITIES OF...LAKELAND.

$$

WOOL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 2:30 PM EST, 3 hours 51 minutes earlier.

Area forecast discussion, Feb 3, 2:30 PM EST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATE FIRE WEATHER
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EST FRI FEB 3 2006

.SYNOPSIS...A WEAK STALLED BOUNDARY POSSIBLE IN THE ANALYSIS OVER N
FL...WITH A WEAK SURFACE LOW OFF THE NE TX COAST. STILL EXPECTING
THE UPPER SHORTWAVE...NOT IN THE SE PLAINS...TO MOVE EAST & DEEPEN
OVER THE LOWER MS VALLEY. SURFACE DEWPOINT TEMPS HAVE REBOUNDED INTO
THE LOWER 60S OVER N FL...UPPER 50S NORTH OF THE BOUNDARY. WE ARE
SEEING SOME BREAKS IN THE CLOUD COVER THIS AFTERNOON & HEATING WILL
ADD TO THE UNSTABLE ATMOSPHERE. CURRENT LAPS DATA HAS THE MOST
UNSTABLE AIR OVER THE COASTAL WATERS. THEREFORE...UNTIL THE UPPER
ENERGY ASSOCIATED WITH THE SHORTWAVE OVER THE SE PLAINS REACHES N
FL...THEN CONVECTION WILL BREAK OUT. LOW LEVEL JET FORECAST IS
MARGINAL...BUT GOOD UPPER LEVEL DIVERGENCE WILL HELP. SPC DAY ONE
HAS THE ENTIRE AREA IN A SLIGHT RISK FOR STRONG TO SEVERE STORMS...&
THIS CONTINUES TO LOOK GOOD. SHOULD SEE ISOLATED STRONG TO SEVERE
LATE THIS AFTERNOON TO EVENING. MAIN THREAT SHOULD BE DAMAGING
WINDS...HAIL...& ISOLATED TORNADOES. WITH THURSDAYS HEAVY
RAIN...LOCALIZED FLOODING POTENTIAL WILL EXIST.

&&

.SHORT TERM (TONIGHT THROUGH SUNDAY)...
AS STATED...CONVECTION THIS EVENING SHOULD BE MAXIMIZED FROM AROUND
22Z TO 06Z...AS THE MAIN SURGE OF UPPER DYNAMICS MOVES ACROSS THE
CWA. THE SURFACE LOW BY 06Z SATURDAY IS FORECAST TO BE IN THE
EASTERN TN VALLEY...WITH A COLD FRONT SOUTH TO THE FL PANHANDLE. BY
12Z SATURDAY...THE COLD FRONT SHOULD HAVE PUSHED TO NEAR
KGVN...TAKING MUCH OF THE CONVECTION WITH IT. WILL LEAVE A SMALL
CHANCE OF RAIN IN THE FORECAST EARLY SATURDAY...THEN BREAKING OUT
FROM NOON ON. NW FLOW SHOULD MIX THINGS QUICKLY AS WELL AS THE COLD
AIR ADVECTION. SOME STRATA-CU WILL BE POSSIBLE OVER THE AREA UNTIL
SUNSET. BREEZY CONDITIONS WILL ALSO BE POSSIBLE SATURDAY BEHIND THE
FRONT. THE BECOMING CLEAR & COLD. TEMPS LOWER TO AROUND 30 WITH SOME
WIND KEEPING TEMPS UP A BIT...ABOVE FREEZING ALONG THE COAST. SUNNY
& COOL FOR SUNDAY. TEMPS A BIT BELOW NORMAL.

.LONG TERM (MONDAY THROUGH FRIDAY)...
MEAN LONG WAVE TROUGH SETTLES OVER THE EASTERN U.S. A BIT BELOW
NORMAL TEMPS WILL BE EXPECTED. A FAST MOVING SYSTEM ON MONDAY WILL
BRING SOME CLOUDS & A SMALL CHANCE OF RAIN. ALSO A REINFORCING SHOT
OF COOL AIR FILTERS IN FOR TUESDAY TO WEDNESDAY...AS A SURFACE HIGH
PRESSURE SETTLES TO THE SE U.S. GENERALLY DRY THROUGH THURSDAY. THEN
THE NEXT FAST MOVING SYSTEM & COLD FRONT ON FRIDAY...WITH A SMALL
CHANCE OF RAIN.

&&

.MARINE...SCEC ON GOING WITH WIND & SEAS. STILL LOOKS TO INCREASE
TONIGHT AHEAD OF & BEHIND THE COLD FRONT TO SCA LEVELS. THIS SHOULD
LAST THROUGH SATURDAY NIGHT...ESPECIALLY IN THE WELL OFFSHORE
WATERS...THEN LOWERING TO SCEC ON SUNDAY. LOWERING BELOW SCEC LATER
SUNDAY TO MONDAY...THEN BACK TO SCEC AS THE MONDAY SYSTEM MOVES
THROUGH.

&&

.FIRE WEATHER...NO CONCERNS TODAY. ON SATURDAY...WILL ISSUE FIRE
WEATHER WATCH FOR INLAND N FL...WITH WIND SPEEDS AROUND 15 MPH OR
ABOVE & AN RH AROUND 35%...COULD SEE RED FLAG CONDITIONS FOR A FEW
HOURS LATE IN THE AFTERNOON. SUNDAY MAY DRY OUT A BIT MORE TO HAVE
NEAR 35% FOR A FEW HOURS. WILL ISSUE WATCH FOR SUNDAY AFTER LATER
RUNS ARE ANALYSIS.

&&

.AVIATION...AS A SURFACE FRONT MOVES THROUGH THE AREA TODAY IT WILL
BRING THE CHANCE FOR SHRA/TSRA TO ALL TAF SITES LATE THIS AFTERNOON
AND INTO THE EARLY EVENING. MVFR CONDITIONS WILL PREVAIL FOR MOST
SITES...BUT WILL HAVE TEMPO IFR INTO THE NIGHT. AFTER THE FRONTAL
PASSAGE...SKIES WILL BEGIN TO CLEAR BY 14Z SATURDAY AND WINDS OUT OF
THE NORTH MAY BE GUSTY AT TIMES SATURDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  53 60 29 62 / 50 20 00 00
PANAMA CITY  52 61 38 62 / 50 20 00 00
DOTHAN       50 56 32 58 / 50 20 00 00
ALBANY       50 57 31 58 / 50 20 00 00
VALDOSTA     54 60 32 61 / 50 20 00 00
CROSS CITY   56 63 35 62 / 50 20 00 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE
FL...FIRE WEATHER WATCH SATURDAY LATE AFTERNOON FOR INLAND
     AREAS.

&&

AVIATION/FIRE WEATHER...AH/TB
PUBLIC/MARINE...MCT
Hazardous weather outlook, Feb 3, 5:22 AM EST, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
522 AM EST FRI FEB 3 2006

...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE
REGION...

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-032042-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
522 AM EST FRI FEB 3 2006

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
PATCHY FOG WILL LIFT THIS MORNING. THEN...ANOTHER STRONG LOW
PRESSURE SYSTEM WILL DEVELOP IN LOUISIANA AND MOVE RAPIDLY NORTHEAST
DRAGGING A COLD FRONT ACROSS THE LOCAL AREA LATER TONIGHT. AHEAD OF
THE FRONT...THIS LOW WILL INTERACT WITH AN APPROACHING SHORT WAVE TO
GENERATE WIDESPREAD SHOWERS AND THUNDERSTORMS ESPECIALLY ACROSS THE
FLORIDA BIG BEND AND SOUTH CENTRAL GEORGIA BEGINNING LATE MORNING
AND CONTINUING UNTIL THE FRONT PASSES. THE GREATEST THREAT FOR
SEVERE WEATHER WILL BE OVER THE COASTAL WATERS...FLORIDA PANHANDLE
AND SOUTHEAST ALABAMA BUT ALL AREAS ARE AT RISK.

THE STORM PREDICTION CENTER HAS PLACED ALL OF THE REGION IN A
SLIGHT RISK FOR SEVERE WEATHER. THE MAIN THREATS FROM THESE STORMS
WILL BE STRONG DAMAGING STRAIGHT LINE WINDS. FREQUENT AND
DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE SEEN IN MANY OF THESE
THUNDERSTORMS. SOME OF THE STRONGEST STORMS MAY PRODUCE SMALL HAIL.

ALTHOUGH MARINE WINDS AND SEAS WILL DECREASE THIS MORNING...THEY
WILL BE HIGHER WITH FREQUENT GUSTS NEAR ANY STORMS. AS THE FRONT
EXITS FROM WEST TO EAST LATE TONIGHT...OFFSHORE WINDS AND SEAS
WILL RAPIDLY INCREASE CREATING LIKELY SMALL CRAFT ADVISORY
CRITERIA. THERE IS ALSO A MODERATE RISK OF RIP CURRENTS TODAY
ALONG THE PANHANDLE AND FRANKLIN COUNTY BEACHES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...AFTER THE
FRONT EXITS...STRONG HIGH PRESSURE WILL BUILD IN DURING THE WEEKEND.
BREEZY AND GUSTY OFFSHORE WINDS ARE EXPECTED ON SATURDAY. SKIES WILL
CLEAR AND PREDAWN TEMPERATURES SATURDAY NIGHT INTO SUNDAY AND LIKELY
SUNDAY NIGHT INTO MONDAY WILL DROP TO AT OR BELOW FREEZING IN MANY
INLAND LOCATIONS. A SECOND STORM SYSTEM WILL APPROACH THE REGION ON
TUESDAY WITH A CHANCE OF RAIN BUT NO SEVERE WEATHER IS ANTICIPATED.

.SPOTTER CALL TO ACTION STATEMENT...
WITH THE APPROACHING SEVERE WEATHER...SPOTTER ACTIVATION WILL LIKELY
BE REQUIRED LATER TODAY.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE
BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO
DEEPER WATER.

IF YOU ARE CAUGHT IN A RIP CURRENT...WADE SIDEWAYS PARALLEL TO THE
BEACH UNTIL YOU ARE OUT OF ITS PULL. TO ESCAPE...RIDE THE CURRENT OUT
BEYOND THE SURF ZONE WHERE THE RIP CURRENT DISSIPATES...THEN SWIM TO
SHORE OUTSIDE THE NARROW CURRENT.

ALWAYS HEED THE ADVICE OF THE BEACH PATROL AND LOCAL OFFICIALS. WATCH
YOUR CHILDREN. BE ESPECIALLY CAUTIOUS NEAR PIERS...JETTIES...AND
UNGUARDED BEACHES.

24-BLOCK

In the hours before

Special weather statement, Feb 3, 4:52 PM EST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
452 PM EST FRI FEB 3 2006

FLZ007>019-026>029-034-GAZ155>160-040200-
BAY FL-BROOKS GA-CALHOUN FL-COASTAL WALTON FL-DECATUR GA-DIXIE FL-
FRANKLIN FL-GADSDEN FL-GRADY GA-GULF FL-HOLMES FL-INLAND WALTON FL-
JACKSON FL-JEFFERSON FL-LAFAYETTE FL-LEON FL-LIBERTY FL-LOWNDES GA-
MADISON FL-SEMINOLE GA-TAYLOR FL-THOMAS GA-WAKULLA FL-WASHINGTON FL-
INCLUDING THE CITIES OF...APALACHICOLA...BAINBRIDGE...BLOUNTSTOWN...
BONIFAY...CAIRO...CALLAWAY...CARRABELLE...CHIPLEY...CRAWFORDVILLE...
CROSS CITY...DE FUNIAK SPRINGS...DONALSONVILLE...MADISON...
MARIANNA...MAYO...MONTICELLO...PANAMA CITY...PANAMA CITY BEACH...
PERRY...PORT ST. JOE...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...TALLAHASSEE...THOMASVILLE...VALDOSTA AND VERNON
452 PM EST FRI FEB 3 2006

THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH
FOR A SMALL PORTION OF SOUTHWEST AND SOUTH CENTRAL GEORGIA...
THE FLORIDA BIG BEND...AND THE EASTERN PANHANDLE...EFFECTIVE UNTIL
900 PM EST (800 PM CST) FRIDAY EVENING.

THIS WATCH INCLUDES THE FOLLOWING COUNTIES:

IN GEORGIA...SEMINOLE...DECATUR...GRADY...THOMAS...BROOKS...
AND LOWNDES.

IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON...
CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA...
JEFFERSON...MADISON...TAYLOR...DIXIE...AND LAFAYETTE.

REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE
FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

8-JAMSKI

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 8:14 PM ESTSpecial Marine WarningTAE2 hr
Feb 3, 12:14 AM ESTSpecial Marine WarningTAE61 min
Feb 3, 1:08 AM ESTSpecial Marine WarningTAE67 min
Feb 3, 1:57 AM ESTSevere Thunderstorm WarningTAEDixie48 min
Feb 3, 2:13 AM ESTSpecial Marine WarningTAE47 min
Feb 3, 3:10 AM ESTDense Fog AdvisoryTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 5 more6 hr
Feb 3, 4:00 PM ESTSpecial Marine WarningTAE60 min
Feb 3, 4:19 PM ESTSpecial Marine WarningTAE56 min
Feb 3, 4:54 PM ESTSevere Thunderstorm WarningTAEFranklin51 min
Feb 3, 5:02 PM ESTSevere Thunderstorm WarningTAEBay, Gulf28 min
Feb 3, 5:04 PM ESTSevere Thunderstorm WarningTAETaylor23 min
Feb 3, 5:15 PM ESTSpecial Marine WarningTAE60 min
Feb 3, 5:34 PM ESTSevere Thunderstorm WarningTAEFranklin, Wakulla41 min
Feb 3, 5:57 PM ESTSpecial Marine WarningTAE2 hr
Feb 3, 6:05 PM ESTSevere Thunderstorm WarningTAEFranklin25 min
Feb 3, 6:15 PM ESTSevere Thunderstorm WarningTAEJefferson, Leon30 min
Feb 3, 6:28 PM ESTSevere Thunderstorm WarningTAEFranklin, Wakulla47 min

Nearby

Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.